Eyes + Botox for Migraines

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Can Botox for Relief of Migraines (Forehead, Neck, Shoulders) Cause Optic Nerve Damage?

I have been receiving Botox injections every 3 months for relief of migraines for the past two years from a neurologist. The injections are to the... READ MORE

I get Botox from a neurologist for migraines. Noncosmetic. I'd like to get Botox from a dermatologist/crows feet, can I do both?

My eyes specifically the crows feet area can I do both? My neurologist uses 180 units but they're spread throughout my temples the base of my neck... READ MORE

Botox cause heaviness around mouth and sagging? (photos)

My doctor was giving me 200 units of Botox for migraines for a course of one year in a half. I also got additional Botox around eyes but; after a few... READ MORE

Experiencing headaches even worst than before I received Botox injection for headaches.

I received Botox one week ago and have not felt the same since. My temples and eyes hurt the worst. Eyes feel very heavy. Will this go away soon? Very... READ MORE

No matching results